A qualitative investigation of first order differential-operator equations of stable type with lag
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 814-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a5,
author = {V. G. Limanskii},
title = {A qualitative investigation of first order differential-operator equations of stable type with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {814--826},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a5/}
}
V. G. Limanskii. A qualitative investigation of first order differential-operator equations of stable type with lag. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 814-826. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a5/